MathSciNet Relay Station
MathSciNet bibliographic data
MR1709103 14P05
Bochnak, J.; Kucharz, W. The Weierstrass approximation theorem for maps between real algebraic varieties. Math. Ann. 314 (1999), no. 4, 601–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement